# SDR ASOA20151215060

- Difficulty date: December 15, 2015
- Submitted: December 21, 2015
- Operation: Air carrier
- Aircraft: N11565
- Make and model: Emb EMB-145LR
- Aircraft serial: 145621
- Aircraft time: 32,857 hours, 25,275 cycles
- System (JASC): 3420 · Attitude and Direction Data System
- Part: Display
- Part number: 7014300901
- Part serial: 0404D410
- Condition: Failed
- Location: Cockpit
- Part time: 28,636 hours, 21,508 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CREW REPORTED AN ELECTRICAL ODOR AFTER CAPTAINS MFD WENT BLANK.    MAINTENANCE R & R CAPTAIN`S MFD WITH OPS CHECK GOOD.  ACFT WAS APPROVED FOR RETURN TO SERVICE.
